# SDR 07FDEA04825

- Difficulty date: November 17, 2007
- Submitted: November 19, 2007
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 52,271 hours, 37,220 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: BAC1503100183
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT BODY FRAME, UPPER CHORD ANGLE, DOUBLER IS CRACKED, BS 720B, STR 26L-27L.  REMOVED DAMAGE, FORMED REPAIR ANGLE AND FILLER, HEAT TREATED TO T-6 CONDITION, DRILLED AND TRIMMED  REPAIR PARTS, ALODINED AND PRIMED.  INSTALLED REPAIR REF SRM 51-40-3, 51-20-021, 8130-3 TRACKING NR 2007-11-087.  REPAIR IS CLASSIFIED AS A MAJOR REPAIR.
